# SDR DL72L020035

- Difficulty date: January 10, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 76,618 hours, 51,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651751738
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RT VENTRAL STAIRWAY TORQUE BOX STRUCTURE PER AD 94-07-08 AND BAC S/B 727-53-0129 REVEALED TYPICAL CRACKS IN THE FS 1263 AND 1273 HORIZONTAL BEAM CAPS.  THE CRACKED MEMBERS WERE REMOVED AND NEW PARTS INSTALLED PER ER/A 382433-14AD.
